# SDR SWAA2022030256698

- Difficulty date: February 7, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 51,245 hours, 30,002 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193B HAS NOMEROUS FASTNER HOLES WORN / ELONGATED. PANEL HOLES ARE FOR FASTENERS 013-20_AND 33-38 REF. TABLE 1 OF PAGES 14 AND 15. / REMOVED & REPLACED PANEL 193B REF SRM 51-40-02.
